Heart flutters. Heart palpitations could be caused by a physical or mental condition. You should get checked out by your local physician. If there is nothing wrong with your heart, you may be having panic attacks, for which there is effective treatment available. But first, don't take any chances with your heart. See a dr.
Not known. Most of the time we don't find a specific reason for the heart to be beating irregularly which I assume is the reason for your palpitations. Things such as an overactive thyroid, caffeine, anxiety, disease of the heart valves, and coronary artery disease are associated with an increased incidence of palpitations but once again most of the time we don't find a specific cause.
Breathing. Heart palpitations could be due to hyperventilation. Be observant of your breathing habits. Keep your lips closed during the day at all times unless speaking and eating. Try not to sigh, chew gum. Cough and sneeze with your lips together. At night use paper medical tape to keep the lips together. Restoring the carbon dioxide reserve levels will calm smooth muscle and can regulate the heart rate.
Because its quiet. Palpitation usually aren't really more frequent at night, just more noticeable. When you lay down and are still and quiet, the irregular heart beats are often more noticeable.
Vertigo? The spinning sensation is called vertigo. Causes are either from ear or brain or side effect of drugs. If it occurs when lying still in bed, it is probably due to a disturbance in the brain. Pure vertigo is very rarely a seizure. More often it is due to poor blood flow to the back of the brain. Heart and blood pressure problems need to be considered. Migraine may be cause if rest is fine.
Few possibilities. You are very young but need more histiry like do u have any shortness of breath, dizziness is associate with nausea/vomiting, head ache, any chest apin in addn. To palpitations and dizziness. Need to r/o anemia, extreme anxiety, chornically low BP when heart beats faxt to compensate, r/o thyroid problems. Also need to r/o cardiac codn. For which you need to be examined by ur dr for ekg, echo etc.
Not sure about palps. Tylenol (acetaminophen) with codiene can have side effects. Codiene is usually the culpret the codiene can cause nausea and constipation. Theres no stimulant in the rxso the palps may be anxiety over the other side effects. Stop taking it. Try alternative pain med. Theres plenty of others out there.
See a doctor. Many things can cause palpitations, often benign. Caffeine, stress, thyroid problems. Many people have harmless irregular rhythms from time to time. Some may be serious, if associated with chest pain or shortness of breath or fainting. You should have an evaluation and find out if there is cause for concern.
Palpitations. Palpitations have many causes from anxiety through anatomic and physiologic abnormalities. The feeling of bounding usually relates to the volume of blood pumped with each palpitation. There is no simple single answer for the question. If you're bothered by the feeling should consult a dr. To see if the problem can be clarified.
It depends. Palpitations are the symptom manifestation of everything from the more benign isolated PVC or ectopic beat to more complex rhythm problems like atrial fibrillation or ventricular tachycardia. To determine the cause you would be thoroughly evaluated. See a doctor.
Need more info. The best way to diagnose palpitations is to record them. Your doctor can prescribe a monitor that you can wear which will allow your heart rhythm to be recorded. The recorded rhythm during your symptoms will be very helpful in getting to the bottom of it.
Hi there. I have heart palpitations for the second day in a row. I had them for 9 hours yesterday and five hours (so far) today. I'm 34, F, smoker?
Palpitations. You need an ECG now if still actively symptomatic.
I have heart palpitations frequently....whatever activity I'm doing or just relaxing it happens. It doesn't last long but it's scary and seems like i?
Palpitations. There are numerous causes for palpitations. Some are not dangerous, some are of concern. Many can cause similar types of symptoms. The best way to figure this out is by wearing a monitor for a period of time. For people with symptoms every day or 2, a 24-hour or 48 hour Holter monitor would work well. For more sporadic symptoms- a longer monitor such as a 2-week Zio or a 4-week event monitor.
Not uncommon. Caffeine is the most common substance associated with heart arrhythmias (palpitations). Some people feel heart palpitations when they drink coffee or tea or eat chocolate. Red wine and eating too much can bring about symptoms in others. These rhythm problems are rarely serious. Make sure blood pressure is treated appropriately. See primary doctor for further evaluation.